It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-05-2013, 04:41 PM   #1
Newbie
(female)
 
Join Date: Jun 2012
Location: new york
Posts: 6
macatha HB User
HORRIBLY oily scalp after quitting on YAZ. help!!

Hi!
I quit on yaz last month, and my period and ovulation have come out fine but 3 days ago (before my second period without the pill) my scalp got oily... It has not go away and it is getting worse!

I-ve never had oily scalp, or acne, or any hormone related issues on gaining weight or whatever. -

Is it a withdrawal symptom? Does it have something to do with testosterone coming out after quitting on yaz (that inhibits testosterone release)?

Help please! I wont see my gynecologist till may!
Thank you!!!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 10:01 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!